# SDR DALA2024012200942

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38720
- Aircraft time: 28,587 hours, 15,530 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2136
- Condition: Inoperative
- Location: Te Flaps
- Part time: 28,575 hours, 15,520 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3939 -UFC/DE- DECLARED EMERGENCY ON APPROACH DUE TO FLAP LOCK-OUT. CORRECTIVE ACTION: FSEU BITE CHECK FAULTED 27-52260 (TE FLAP SNSR R) AND 27-52261 (TE FLAP SNSR DIS). REPLACED RIGHT FLAP POSITION TRANSMITTER AND FLAP POSITION INDICATOR. OPS CHECKS GOOD.
